.what should we do if we feel our daughter's ocd-like symptoms may have been caused by the use of tropicamide during an eye exam immediately prior to symptom manifestation?
I am terribly sorry no one has answered your question.. You must be out of your mind with worry about your child. I have provided you with the side effects of this drug. I believe if you haven't already, you should take this child imediately to the pediatrician or thr ER ASAP Welcome to the site. Wish it were under different circumstancses. Good luck to you all... Mary32009
- Tropicamide Information for Consumers
- Tropicamide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tropicamide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2009 • 2 answers
Obsessive Compulsive Disorder - I struggle with obsessive thoughts that I Just cant get rid of. they
Posted 9 Sep 2009 • 2 answers
Posted 14 Sep 2010 • 3 answers
Posted 1 Feb 2013 • 6 answers
Posted 26 Nov 2014 • 2 answers